Trudy Moskovskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1958, Volume 7, Pages 413–438 (Mi mmo81)  

This article is cited in 4 scientific papers (total in 4 papers)

Completely continuous spectra of locally convex spaces

D. A. Raikov


Full text: PDF file (4357 kB)

Bibliographic databases:
Received: 16.05.1957

Citation: D. A. Raikov, “Completely continuous spectra of locally convex spaces”, Tr. Mosk. Mat. Obs., 7, GIFML, Moscow, 1958, 413–438

Citation in format AMSBIB
\Bibitem{Rai58}
\by D.~A.~Raikov
\paper Completely continuous spectra of locally convex spaces
\serial Tr. Mosk. Mat. Obs.
\yr 1958
\vol 7
\pages 413--438
\publ GIFML
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mmo81}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=100209}
\zmath{https://zbmath.org/?q=an:0084.33104}


Linking options:
  • http://mi.mathnet.ru/eng/mmo81
  • http://mi.mathnet.ru/eng/mmo/v7/p413

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Ibragimov, N. I. Nagnibida, “The matrix method and quasi-power bases in the space of analytic functions in a disc”, Russian Math. Surveys, 30:6 (1975), 107–154  mathnet  crossref  mathscinet  zmath
    2. V. S. Retakh, “Zamechanie o funktore Ext v lokalno vypuklykh prostranstvakh”, UMN, 31:4(190) (1976), 271–272  mathnet  mathscinet  zmath
    3. V. V. Zharinov, “Analytic representations of a class of analytic functionals containing Fourier hyperfunctions”, Math. USSR-Sb., 36:1 (1980), 59–73  mathnet  crossref  mathscinet  zmath  isi
    4. S. S. Akbarov, E. T. Shavgulidze, “Two classes of spaces reflexive in the sense of Pontryagin”, Sb. Math., 194:10 (2003), 1427–1449  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:66
    Full text:43

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022